I took Lyrica and had horrible side effects. I was thinking one thing and nothing I said made sense. Even when I wrote a text message it was just a bunch of letters but somehow I thought they were right. I am on Gabapentin which I heard was in the same family as Lyrica. Just scared of it or anything else happening. Thank you for reading this. I am new here.
Yes, I take more than that, for over 10 years now. 300 mg 3 xs a day and 900 mg more at bedtime. Both my pain specialist and PCP will not take me off it nor decrease it. So who am I to argue, They are the professionals who are supposed to know what they're doing. I really don't feel any different but there again, I have severe nerve pain all the time and would not know how much worse my pain would be without it. Don't be alarmed about your dosage.
I take Gabapentin - 300 mg twice daily = 600 mg total. I have short term memory
loss from the Gab. and dizziness - I have fallen many times while on the Gab.
You may not have these side effects. I have an autoimmune disease called Prurigo
Nodularis and the Gab. stopped the severe itching once I started Gab. It clears
up some of my sores from the disease. I also use a Cortisteroid cream on my sores.
There is no cure for this - and they don't know how one gets it. I'm thinking of not
taking both of the 300 mg capsules, just one and see if it handles my disease. Not
taking the two of them might restore my short term memory and make me less
dizzy. Good luck to you. God bless. Trish . . . I am an author and I need my
memory. This is driving me batty!
I take only 300 mg of Gabapentin at night. It does help me sleep and helps with nerve pain from a pinched nerve in my leg and pain from fibromyalgia. I have taken it for over a year. The doctor wants me to increase the dose but I have such sensitivity to medications, I've chosen to leave it at that. I have gained weight but I'm not sure if it's from the Gabapentin or from being more inactive during this past year, or both. I did try a low dose of Lyrica but it interfered with my sleep so I went back to the Gabapentin. The doctor told me not to take both at the same time. Seems like that for me, Lyrica in the morning and Gabapentin at night would be a good combination but the doctor says it's not a good thing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I consume Carbamazepine & Gabapentin.what can I do in order to decrease side effects of these drugs?
Posted 9 Oct 2011 • 1 answer
Posted 6 Sep 2013 • 1 answer
Posted 20 Sep 2013 • 4 answers
Posted 10 Jan 2015 • 4 answers
Posted 16 Aug 2015 • 2 answers